Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2009, Volume 158, Number 3, Pages 347–354 (Mi tmf6318)  

This article is cited in 2 scientific papers (total in 2 papers)

Rigid six-dimensional $h$-spaces of constant curvature

Z. Kh. Zakirova

Kazan State Power Engineering University

Abstract: We consider the six-dimensional pseudo-Riemannian space $V^6(g_{ij})$ with the signature $[++—-]$, which admits projective motions, i.e., continuous transformation groups preserving geodesics. We find necessary and sufficient conditions for the six-dimensional rigid $h$-spaces to have constant curvature.

Keywords: differential geometry, pseudo-Riemannian manifold, projective transformation

DOI: https://doi.org/10.4213/tmf6318

Full text: PDF file (371 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2009, 158:3, 293–299

Bibliographic databases:

Received: 16.11.2007
Revised: 10.04.2008

Citation: Z. Kh. Zakirova, “Rigid six-dimensional $h$-spaces of constant curvature”, TMF, 158:3 (2009), 347–354; Theoret. and Math. Phys., 158:3 (2009), 293–299

Citation in format AMSBIB
\Bibitem{Zak09}
\by Z.~Kh.~Zakirova
\paper Rigid six-dimensional $h$-spaces of constant curvature
\jour TMF
\yr 2009
\vol 158
\issue 3
\pages 347--354
\mathnet{http://mi.mathnet.ru/tmf6318}
\crossref{https://doi.org/10.4213/tmf6318}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2547935}
\zmath{https://zbmath.org/?q=an:1179.53072}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009TMP...158..293Z}
\elib{https://elibrary.ru/item.asp?id=13609959}
\transl
\jour Theoret. and Math. Phys.
\yr 2009
\vol 158
\issue 3
\pages 293--299
\crossref{https://doi.org/10.1007/s11232-009-0023-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264844000002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-63849286484}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6318
  • https://doi.org/10.4213/tmf6318
  • http://mi.mathnet.ru/eng/tmf/v158/i3/p347

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Z. Kh. Zakirova, “On some special solutions of Eisenhart equation”, Ufa Math. J., 5:3 (2013), 40–52  mathnet  crossref  elib
    2. Z. Kh. Zakirova, “Structure of the projective group in a pseudo-Riemannian space”, Theoret. and Math. Phys., 196:1 (2018), 965–975  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:295
    Full text:162
    References:35
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021